fbpx

Study: Myocarditis, Pericarditis Linked to COVID Vaccine

COVID-19 Vaccine | Image by arda Gorodenkoff/Shutterstock
COVID-19 Vaccine | Image by arda Gorodenkoff/Shutterstock

Despite years of constant messaging to the contrary by federal authorities and mainstream medical associations, new research suggests that myocarditis and pericarditis may very well be side effects of the COVID-19 vaccines, according to a report by the Gateway Pundit:

“Researchers at Oxford University evaluated over one million English children aged 5 to 11 and adolescents aged 12 to 15 for incidents of myocarditis and pericarditis in relation to the COVID-19 infection and the COVID-19 vaccine.

“According to the preprint, myocarditis and pericarditis only occur after vaccination and not after COVID-19 infection.

“’Whilst rare, all myocarditis and pericarditis events during the study period occurred in vaccinated individuals,’ the authors wrote.”

To read the entire article by the Gateway Pundit, please click HERE.

Support our non-profit journalism

Submit a Comment

Your email address will not be published. Required fields are marked *

Continue reading on the app
Expand article